# SDR FJT02056571

- Difficulty date: May 15, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N657BA
- Make and model: Bag JETSTM3101
- Aircraft serial: 657
- Engine: Garrtt TPE331*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: A1029E
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE 200 LANDING INSPECTION REQUIRED BY AD AND MFG SB, IT WAS DISCOVERED THE TWO UPPER MOUNT BOLTS FOR THE NOSE LANDING GEAR RETRACTION ACTUATOR ATTACHMENTS WERE BROKEN.  COMPLIED WITH INSPECTION REQUIRED, MFG SB AS DIRECTED BY THE ACCOMPLISHMENT INSTRUCTIONS IN PART B.  REPLACED NOSE LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BOLTS AS DIRECTED IN PART A OF THE SB, AIRCRAFT RETURNED TO SERVICE.
